Plastic Surgery, Beauty, Skin Care Message Boards & Blogs
Our message boards are for all of us who want to talk, listen, share, and support fellow women and men interested in discussing plastic surgery, beauty treatments, pregnancy, gynecological concerns, aging, and various health conditions. You can read messages without logging in. To post a message, please log in or register. It's free...and being a member gives you access to important information. By using the Message Boards, you agree to the Message Boards Policies.
For all of you who have posted about having a grayish blue type place on your face from a restylane shot - please let me know if you still have the spot or if FINALLY it went away. I have a dang shadow above my left lip. I have to say, it started as a pretty blue bruise which surprised me. I never bruise and I haven't had an aspirin/advil in probably a year. Anyway, it is like I faintly rubbed ink above my left lip and also, that side of my upper lip is STILL puffy - over a month now. I didn't tell my husband about the shots and when he saw me a week later (he was on a business trip) he asked what happened to my lip. This is outrageous that many are having this problem - MAINLY due to the fact that when one researches restylane the only thing that pops up is the fact that it can cause blah blah blah but YOU'LL get over it. Oh - I also feel the muscle twitch there every now and then. I am hoping someone will chime in saying that they had this discoloration for months and it finally disappeared. Crossing my fingers. I will just have to age gracefully. Look, if this is happening AT ALL then it is not worth the risk. Sure, there may be many who have no problems but can you really say it won't be you next time? No.
I am not sure if mine is a shadow or the discoloration. There is a slightly raised area near where it was filled creating a shadow. It has diminished over the last couple of weeks. It seems like the one area was just a little overfilled and is now settling down. So far the pros outweigh the cons for me.
My daughter had a terrible bruise from her Restylane injection last Tues. We called the ps office the next day and they told her to go to the health food store and buy Arnica. It comes in a cream or a gel, we bought the gel. The bruising on the outside of her lip went away quickly after using it and the blackish bruise on the inside of her lip is fading quickly. It might be worth a try for you. I sure sympathize with you.
She only had the injections last Tuesday and it was the worst bruise you could ever imagine. Her lip was swollen three times the size on the bruised side. We called the ps the next day on Wednesday of last week and that's when she started on the Arnica. I talked to her tonight and she said nobody noticed at a party today.
I had resty under the eye in nov 2005.Did very little but I am still left with a slight bluish mark under the eye wasnt there till he shot me-and charged 1200 for it.I have heard the blue color comes from not shooting deep enough. Lollipop
Hi LALA, I don't know if this will help --
I had recently gotten resty in my lips and I did have the blue ink looking stain on lip. It did slowly fade in about 3 weeks time. And from a previous resty application a year or so ago, I had a blue gray blotch and raised area on one mouth corner where a different person had injected nl folds and mouth corners. It could be covered with concealer and collagen added around it to smooth it out. It lasted a year, but it is completely gone. But that was a very different issue than the lip stain. My doc said my lip blood just oozed all over and it did finally fade. Joyce
Thanks for info. Sorry to hear you had problems as well. The "stain" is ABOVE my lip - not on the lip itself. If I have to wait a year I guess it will be a badge to remind me that I will never do this again - I would RATHER have a wrinkle above my lip line than look like I have something like ink or ashes above my lip. Tis a shame. I am lucky at least that it only shows in certain lighting. Was that the same with you? THANKS for helping me.
lollipop wrote:I had resty under the eye in nov 2005.Did very little but I am still left with a slight bluish mark under the eye wasnt there till he shot me-and charged 1200 for it.I have heard the blue color comes from not shooting deep enough. Lollipop
Is the resty still holding up? If not, how long did your resty last under the eyes? Is the blue mark noticeable to others or just you?
Did not last more than a month,not a big improvement anyway-he said I was hollow and needed it,I think he just needed my 1200 bucks.I ended up getting a canthopexy and upper bleph from my regular ps which seemed to help more than the resty. I dont think most people notice it,but I do and I know its from the resty because I never had the blue marks till he shot me.
There was someone named jill61 I believe, who researched the ashy discoloration and it happens - it can be permanent.
"Risks: there is a risk of bruising, redness, swelling, pain at the injection site, tenderness, itching, allergic reaction, and raised bumps of skin (nodules). These symptoms are usually mild and typically last a few days but can last up to a few months.
In rare cases bruising can last several months and even be permanent. "
This was taken off of a consent form. Has everyone seen this? If you didn't know it could happen, well, it can. PERMANENT is a heavy word.
Hi LALA, Probably your discoloration won't last a year. It does fade slowly,
and then finally gone. I know we are all are hoping for the best for you.
I am about the slowest healer in the world and my skins shows marks easily.
Maybe take some extra Vit C. Take care, Joyce
I am sorry to report I still have discoloration in my n/l folds and it has been 19 months!!! It hasn't faded at all At first the PS thought it would fade when the Resty dissapated, but the Resty is LONG gone (onlt lasted about 4 months for me. I had Resty in July 2004, a touch-up 2 weeks later (my PS says better to underfill and touch-up since you can add more, but not remove overfill), then had another touch-up in October 2004, then another touch-up in Jan 2005, and that is the time I developed the discoloration. That to me is the scary part, that you can have a good result, then BAM! BIG problems! The same PS did the injections every time. The first 3 injections were from the same syringe so I wonder if the syringe I had in Jan was a bad batch or if I just developed a reaction. The company did admit to my PS when he called about this and sent photos that they HAD had reports of this. They call it a form of "prolonged redness that can show up as darkening in medium to darker complexions " (I am medium olive complexion). I call it BS. They just said that to cover their a** since "prolonged redness" is listed on the possible side effects sheet you sign for consent, but possible discoloration is not, or at least wasn't at the time I had my injections. They also never said the "prolonged redness" could be permanent. I hope yours does go away.
I have my discoloration below my bottom lip which looks kind of reddish and I am 15 months post resty and have very light complection. I do not have discoloration in n/l folds any more,it was greyish in color but I have no resty there any more either, but still have leftover of resty under my botom lip ,I think.
Information and services provided through Make Me Heal and this Site are intended for educational and informational purposes and are not a substitute for the advice of your physician or other medical professional. If you need medical assistance, you should contact your medical care provider. For more information, please read Our Policies.